# SDR SWAA2023111005983

- Difficulty date: October 1, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N239WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34714
- Aircraft time: 57,648 hours, 34,679 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W FLAP TRACK NO -3 AFT CONE FAIRING 542EB O/B SIDE SKIN APPEARS 5 INC. DELAMINATION MKD DOT<[01] APPLIED REPAIR AT L/W FLAP TRACK NO -3 AFT CONE FAIRING 542EB PER B737 SRM 57-53-70-2R-4 ; B737 SRM 51-70-04-2R-1 AND B737 SRM 51-70-04-0 PARAGRAPH 4.EQUIPMENT USED TEMPERATURE CONTROL ID;B\C 170006 DATE:6\7\23 DUE 6\7\24 AND MATERIAL USED RESIN 9390 PO#1791128 FIBER GLASS 1738579 .APPLIED TOPCOAT AT L/W FLAP TRACK NO -3 AFT CONE FAIRING 542EB ON REPAIR AREA PER B737 AMM51-21-99-300-802 PAINT USED 2003553;[02] CERTIFIED WORK STEPS ACCOMPLISHED.
